question-icon

Do Kombiglyze and Farxiga medications cause fatigue, headache and nausea?

default
Posted on Mon, 1 Jun 2015
Question: I take 2 kombiglze 2.5/1000 pill and a faxriga pill a day for diabetes. They both give me a very bad headache and make nauseated and very tired and sluggish.is this one if the side effects of the pills
doctor
Answered by Dr. Binu Parameswaran Pillai (29 minutes later)
Brief Answer:
Possible side effects

Detailed Answer:
Good day,
Noted your concern. Hypoglycemia can cause headaches. So if yoyr pills are causing hypoglycemia, that could explain the headaches. Besides, Dapagliflozin( Fraiga) can cause dehydration. It could cause giddiness, tiredness and occasionally headaches

Nausea could be from Kombiglyze.


Regards
Binu
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Binu Parameswaran Pillai (13 minutes later)
Thinking about call doctor to chsnge medications or would these side effects wear off. Sugar us under 200 since taking the medicine. Just dont like side effects
doctor
Answered by Dr. Binu Parameswaran Pillai (6 minutes later)
Brief Answer:
please wait few days more

Detailed Answer:
Keep yourself well hydrated. Most side effects disappear over a period of time. I would recommend you to wait for some more time before deciding drug change.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Binu Parameswaran Pillai

Endocrinologist

Practicing since :2003

Answered : 1435 Questions

premium_optimized

The User accepted the expert's answer

Share on
Do Kombiglyze and Farxiga medications cause fatigue, headache and nausea?

Brief Answer: Possible side effects Detailed Answer: Good day, Noted your concern. Hypoglycemia can cause headaches. So if yoyr pills are causing hypoglycemia, that could explain the headaches. Besides, Dapagliflozin( Fraiga) can cause dehydration. It could cause giddiness, tiredness and occasionally headaches Nausea could be from Kombiglyze. Regards Binu